# SDR DALA2015111206951

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 75,496 hours, 33,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN UNDER STR 43L BETWEEN FRAME 56 & 57, PRI 541258-14AD, REV 0, 1, 2 AND ER/A 541258-14AD.  BLENDED OUT CORROSION UNDER SKIN IAW 51-74-00, MININUM REMAINING THICKNESS .148.
